# SDR CA190410011

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6229929002
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RADAR WOULD NOT TURN ON. ON WX MODE MFD DISPLAYED STBY CORRECTIVE ACTION: `FOUND ENTRY IN MDC FAULT HISTORY FOR WX PANEL FAILURE REF: WEATHER RADAR CONTROL PANEL (TC# 20190410011)
